Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/114116
Title: 106.07 A function-based proof of the harmonic mean-geometric mean-arithmetic mean inequalities
Authors: Plaza, Ángel 
UNESCO Clasification: 1202 Análisis y análisis funcional
Issue Date: 2022
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/114116
ISSN: 0025-5572
DOI: 10.1017/mag.2022.22
Source: Mathematical Gazette [ISSN 0025-5572],v. 106 (565), p. 130-131, (Marzo 2022)
Appears in Collections:Comentario
Thumbnail
Adobe PDF (168,12 kB)
Show full item record

Page view(s)

20
checked on Jul 17, 2022

Download(s)

18
checked on Jul 17, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.